# SDR NACA2024100700001

- Difficulty date: October 7, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,054 hours, 21,049 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: No Discrepancy
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT SELECTION ON FO SIDE WOULD NOT TILT, ONLY FOLLOW CAPT'S SIDE. OPS CHECKED WEATHER RADAR IAW AMM 34-43-00, ONLY CAPT SIDE OF LH WEATHER RADAR TILT HAS FULL AUTHORITY.
